MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.(b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 80 to 110mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2017, a back to back blood test was performed non-fasting by the customer and produced test results of 201 and 209mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 01/31/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: (date/time not stored correctly) result1:203mg/dl date:(b)(6) 2017 time:4:55pm fasting, result2 : 210mg/dl date:(b)(6) 2017 time:5:00pm fasting, result3 : 214mg/dl date:(b)(6) 2017 time:5:15pm fasting, result4 :206mg/dl date:(b)(6) 2017 time:5:20pm fasting, result5 : 244mg/dl date:(b)(6) 2017 time:5:35pm fasting.Customer is concerned with all results listed.Customer states she accidently dropped her meter and thinks her meter is now giving her high results.Customer states she is very anxious and will constantly test if her readings are high.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7017986
Report Number1000113657-2017-01932
Device Sequence Number1298958
Product Code NBW
UDI-Device Identifier00087701426520
UDI-Public(01)00087701426520
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMT1906
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2017
Initial Report FDA Received Date11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1